# SDR 06FDEA2706

- Difficulty date: July 27, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: NRB6737501
- Condition: Detected
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL DOUBLER REPAIR FOUND AT LT NR 8 SLAT LEADING EDGE SKIN.
